# SDR ASAA2018102326569

- Difficulty date: October 22, 2018
- Submitted: October 23, 2018
- Operation: Air carrier
- Aircraft: N596AS
- Make and model: Boeing 737890
- Aircraft serial: 35688
- Aircraft time: 39,705 hours, 12,116 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: LD
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

DUAL VTK AND FMC FAILURE ON LANDING. GROUNDED - YES. BOTH FMC'S LOGGED "GENERAL DATA SYNC ERR" AND "L/R PGM FAULT" LAST FLIGHT. PERFORMED FIM 34-61 TASK 807, OPS NML PER SAME. NO HISTORY LAST 30 DAYS. GRD VERIFICATION NML.
